# SDR REXA2024102500995

- Difficulty date: September 2, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS295 CORRODED BETWEEN STGR25R AND STGR25L PERFORMED PERMANENT REPAIR AT FRAME STATION 295 FROM STRINGER 15R TO 20L IAW CRJ700 SRM 53-00-06-201-006-A01
